By Kuksin, Sergej B
For the final 20-30 years, curiosity between mathematicians and physicists in infinite-dimensional Hamiltonian structures and Hamiltonian partial differential equations has been turning out to be strongly, and plenty of papers and a few books were written on integrable Hamiltonian PDEs. over the last decade although, the curiosity has shifted progressively in the direction of non-integrable Hamiltonian PDEs. the following, now not algebra yet research and symplectic geometry are definitely the right analysing instruments. the current booklet is the 1st one to take advantage of this method of Hamiltonian PDEs and current a whole evidence of the "KAM for PDEs" theorem. will probably be a useful resource of data for postgraduate arithmetic and physics scholars and researchers.
Read Online or Download Analysis of Hamiltonian PDEs PDF
Similar functional analysis books
The ebook presents a complete evaluation of the characterizations of genuine normed areas as internal product areas according to norm derivatives and generalizations of the main simple geometrical houses of triangles in normed areas. because the visual appeal of Jordan-von Neumann's classical theorem (The Parallelogram legislation) in 1935, the sphere of characterizations of internal product areas has obtained an important volume of consciousness in a variety of literature texts.
To the English Translation it is a concise consultant to uncomplicated sections of recent sensible research. incorporated are such themes because the rules of Banach and Hilbert areas, the speculation of multinormed and uniform areas, the Riesz-Dunford holomorphic practical calculus, the Fredholm index idea, convex research and duality conception for in the community convex areas.
Théorie spectrales, Chapitres 1 et 2Les Éléments de mathématique de Nicolas BOURBAKI ont pour objet une présentation rigoureuse, systématique et sans prérequis des mathématiques depuis leurs fondements. Ce optimum quantity du Livre consacré aux Théorie spectrales, dernier Livre du traité, comprend les chapitres :Algèbres normée ;Groupes localement compacts commutatifs.
- Geometry of Banach Spaces. Selected Topics
- Special Functions & Their Applications
- Workshop/Miniconference on Functional Analysis and Optimization, Canberra, 8-24 August, 1988
- Calculus With Applications
Additional resources for Analysis of Hamiltonian PDEs
V. G. Maz'ya, "Classes of sets and measures that are connected with imbedding theorems," in: Imbedding Theorems and Their Applications, (Proceedings of a Symposium, Baku 1966), [in Russian], Nauka, Moscow (1970), pp. 142-159, 246. J. -L. Lions, "Spaces of the Beppo Levi type," Ann. Inst. Fourier, ~, 305- 2. 3. 37O (1955). 5. V. G. Maz'ya, "On weak solutions of the Dirichlet and Neumann problems," Tr. Mosk. Mat. , 20, 137-172 (1969). V. G. Maz'ya, "On the Neumann problem in regions with nonregular boundaries," Sib.
1322-1350 (1968). E. Gagliardo, "Properties of certain classes of functions of several variables," Ricerche Mat. , No. I, 102-137 (1958). G. H. Hardy, J. E. Littlewood, and G. Polya, "Some simple inequalities satisfied by convex functions," Messenger Math. 58, No. I0, 142-152, (1929). S. L. Sobolev, "On certain theorems of functional analysis," Mat. , 4 (46), No. 3, 471-498 (1938). 6. 7. 8. 9. 95 V. G. Maz'ya i~ Basic Notation. ~ + ~'~ E ~ . with compact closure 0 be a point on the curve ~ ' ~ ~ , and , and suppose that We consider the elliptic operator 2 in ~'~ , where the be a subdomain of ~ 2 # 2 # G~j- are functions that satisfy a Lipschitz condition in a positive-definite matrix, and the a[ and ~ ~ and form are bounded measurable functions.
No. 29-50 (1976). V. G. Maz'ya, "Classes of sets and measures that are connected with imbedding theorems," in: Imbedding Theorems and Their Applications, (Proceedings of a Symposium, Baku 1966), [in Russian], Nauka, Moscow (1970), pp. 142-159, 246. J. -L. Lions, "Spaces of the Beppo Levi type," Ann. Inst. Fourier, ~, 305- 2. 3. 37O (1955). 5. V. G. Maz'ya, "On weak solutions of the Dirichlet and Neumann problems," Tr. Mosk. Mat. , 20, 137-172 (1969). V. G. Maz'ya, "On the Neumann problem in regions with nonregular boundaries," Sib.